# SDR SIMA200234302

- Difficulty date: December 6, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 29M426
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SYR - FLT 4291 - SYR - DURING DESCENT, CREW REPORTED THE OVERHEAD LIGHTS FLICKERING ON AND OFF WITH A ELECTRICAL ODOR.  MAINTENANCE REPLACED THE OVERHEAD LIGHT RHEOSTAT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCAFT WAS RETURNED TO SERVICE.  (M)
